Alert archive / North Dakota / Snow Advisories in 2007

Snow Advisory 2, NWS Bismarck, ND

February 11, 200716 counties in North Dakota

NWS Bismarck, ND issued this snow advisory at Feb 11, 2007, 1:51 PM MST for 16 counties in North Dakota. It took effect at Feb 12, 2007, 1:00 AM MST. It was in force for 19 hr.

The area

The counties it named.

The facts

Issued
Feb 11, 2007, 1:51 PM MST (20:51 UTC)
In effect from
Feb 12, 2007, 1:00 AM MST
Expired
Feb 12, 2007, 8:02 PM MST
In force
19 hr
Issued by
NWS Bismarck, ND

Counties Adams County, ND, Billings County, ND, Bowman County, ND, Dickey County, ND, Dunn County, ND, Emmons County, ND, Golden Valley County, ND, Grant County, ND, Hettinger County, ND, LaMoure County, ND, Logan County, ND, McIntosh County, ND, McKenzie County, ND, Slope County, ND, Stark County, ND, Williams County, ND

The radar

The Bismarck radar (KBIS), 82 km from the middle of the area, began a volume at 20:50 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Bismarck Municip, ND (KBIS), launched 12:00Z, 8.9 hours before the alert went out and 86 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Bismarck Municip, ND at 12:00Z on 2007-02-11Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Bismarck Municip, ND at 12:00Z on 2007-02-11The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -13 square meters per square second.1939587897117136Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
667 m above ground
0-6 km bulk shear
77 kt
0-1 km storm-relative helicity
-13 m²/s²
0-3 km storm-relative helicity
95 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS43 KBIS 112051
WSWBIS

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE BISMARCK ND
251 PM CST SUN FEB 11 2007

...PERIODS OF SNOW OVER WESTERN NORTH DAKOTA LATE TONIGHT AND MONDAY...

.MOIST PACIFIC AIR WILL OVERRUN ARCTIC HIGH PRESSURE BUILDING
SOUTH INTO THE DAKOTAS OVERNIGHT. SNOW WILL DEVELOP OVER NORTHWEST
PORTIONS OF THE STATE AND SPREAD ACROSS THE WEST AND PORTIONS OF
SOUTH CENTRAL NORTH DAKOTA BEFORE NOON ON MONDAY. TOTAL
ACCUMULATIONS OF 2 TO 5 INCHES ARE POSSIBLE WITH THE HEAVIEST
SNOWFALL EXPECTED OVER SOUTHWEST PORTIONS OF THE STATE. IF YOU
HAVE TRAVEL PLANS ON MONDAY...BE PREPARED FOR SEVERAL INCHES OF
SNOW.

THE SNOW WILL END FROM WEST TO EAST MONDAY NIGHT WITH A RETURN OF
FRIGID TEMPERATURES TO THE REGION UNTIL LATE IN THE WEEK.

NDZ009-017-018-031>033-040>045-120500-
/O.NEW.KBIS.SN.Y.0002.070212T0800Z-070213T0000Z/
WILLIAMS-MCKENZIE-DUNN-GOLDEN VALLEY-BILLINGS-STARK-SLOPE-
HETTINGER-GRANT-BOWMAN-ADAMS-SIOUX-
INCLUDING THE CITIES OF...WILLISTON...WATFORD CITY...KILLDEER...
BEACH...MEDORA...DICKINSON...MARMARTH...MOTT...ELGIN...BOWMAN...
HETTINGER...FORT YATES
251 PM CST SUN FEB 11 2007 /151 PM MST SUN FEB 11 2007/

...SNOW ADVISORY IN EFFECT FROM 2 AM CST /1 AM MST/ TO 6 PM CST
/5 PM MST/ MONDAY...

THE NATIONAL WEATHER SERVICE IN BISMARCK HAS ISSUED A SNOW
ADVISORY...WHICH IS IN EFFECT FROM 2 AM CST /1 AM MST/ TO 6 PM
CST /5 PM MST/ MONDAY. 

SNOW WILL SPREAD OVER WEST AND PORTIONS OF SOUTH CENTRAL NORTH
DAKOTA LATE TONIGHT AND MONDAY MORNING. SNOWFALL OF 2 TO 5 INCHES
IS EXPECTED BY MONDAY EVENING.

A SNOW ADVISORY MEANS THAT PERIODS OF SNOW WILL CAUSE PRIMARILY
TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW COVERED ROADS AND
LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING.

$$
5 follow-up statements
000 
WWUS43 KBIS 120320
WSWBIS

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE BISMARCK ND
920 PM CST SUN FEB 11 2007

...PERIODS OF SNOW OVER WESTERN NORTH DAKOTA LATE TONIGHT AND
MONDAY...

.MOIST PACIFIC AIR WILL OVER RUN ARCTIC HIGH PRESSURE BUILDING
SOUTH INTO THE DAKOTAS OVERNIGHT. SNOW HAS DEVELOPED OVER
NORTHWEST PORTIONS OF THE STATE WILL SPREAD ACROSS THE REMAINDER
OF THE WEST AND SOUTH CENTRAL PARTS OF THE STATE BY DAYBREAK
MONDAY. TOTAL ACCUMULATIONS OF 2 TO 5 INCHES ARE POSSIBLE WITH THE
HEAVIEST SNOWFALL EXPECTED OVER SOUTHWEST PORTIONS OF THE STATE.
IF YOU HAVE TRAVEL PLANS ON MONDAY...BE PREPARED FOR SEVERAL
INCHES OF SNOW.

THE SNOW WILL END FROM WEST TO EAST MONDAY NIGHT WITH A RETURN OF
FRIGID TEMPERATURES TO THE REGION UNTIL LATE IN THE WEEK.

NDZ009-017-018-031>033-040>045-121030-
/O.CON.KBIS.SN.Y.0002.070212T0800Z-070213T0000Z/
WILLIAMS-MCKENZIE-DUNN-GOLDEN VALLEY-BILLINGS-STARK-SLOPE-
HETTINGER-GRANT-BOWMAN-ADAMS-SIOUX-
INCLUDING THE CITIES OF...WILLISTON...WATFORD CITY...KILLDEER...
BEACH...MEDORA...DICKINSON...MARMARTH...MOTT...ELGIN...BOWMAN...
HETTINGER...FORT YATES
920 PM CST SUN FEB 11 2007 /820 PM MST SUN FEB 11 2007/

...SNOW ADVISORY REMAINS IN EFFECT FROM 2 AM CST /1 AM MST/ TO
6 PM CST /5 PM MST/ MONDAY...

A SNOW ADVISORY REMAINS IN EFFECT FROM 2 AM CST /1 AM MST/ TO
6 PM CST /5 PM MST/ MONDAY. 

SNOW WILL SPREAD OVER WEST AND PORTIONS OF SOUTH CENTRAL NORTH
DAKOTA LATE TONIGHT AND MONDAY MORNING. SNOWFALL OF 2 TO 5 INCHES
IS EXPECTED BY MONDAY EVENING.

A SNOW ADVISORY MEANS THAT PERIODS OF SNOW WILL CAUSE PRIMARILY
TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW COVERED ROADS AND
LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING.

$$

RSL
000 
WWUS43 KBIS 121012
WSWBIS

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE BISMARCK ND
412 AM CST MON FEB 12 2007

...PERIODS OF SNOW OVER WESTERN AND CENTRAL NORTH DAKOTA TODAY...

.MOIST PACIFIC AIR WILL OVER RUN ARCTIC HIGH PRESSURE THAT IS OVER
THE DAKOTAS TODAY CAUSING WIDESPREAD SNOW. 3 TO 5 INCHES OF NEW
SNOW CAN BE EXPECTED IN WESTERN NORTH DAKOTA WHILE SNOW AMOUNTS
WILL RANGE FROM A TRACE TO AROUND 2 INCHES IN CENTRAL NORTH
DAKOTA. IF YOU HAVE TRAVEL PLANS TODAY...BE PREPARED FOR SNOW
COVERED HIGHWAYS.

THE SNOW WILL END FROM THE NORTH LATE THIS AFTERNOON AND EARLY
TONIGHT. THE SNOW WILL BE FOLLOWED BY FRIGID TEMPERATURES WHICH WILL
STAY UNTIL LATE IN THE WEEK.

NDZ009-017-018-031>033-040>045-121815-
/O.CON.KBIS.SN.Y.0002.000000T0000Z-070213T0000Z/
WILLIAMS-MCKENZIE-DUNN-GOLDEN VALLEY-BILLINGS-STARK-SLOPE-
HETTINGER-GRANT-BOWMAN-ADAMS-SIOUX-
INCLUDING THE CITIES OF...WILLISTON...WATFORD CITY...KILLDEER...
BEACH...MEDORA...DICKINSON...MARMARTH...MOTT...ELGIN...BOWMAN...
HETTINGER...FORT YATES
412 AM CST MON FEB 12 2007 /312 AM MST MON FEB 12 2007/

...SNOW ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST /5 PM MST/ THIS
AFTERNOON...

A SNOW ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST /5 PM MST/ THIS
AFTERNOON. 

SNOW ACCUMULATIONS OF 3 TO 5 INCHES CAN BE EXPECTED TODAY.

BE PREPARED FOR SNOW COVERED ROADS AND LIMITED VISIBILITIES...AND
USE CAUTION WHILE DRIVING.

$$
000 
WWUS43 KBIS 121555
WSWBIS

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE BISMARCK ND
955 AM CST MON FEB 12 2007

...PERIODS OF SNOW OVER WESTERN AND CENTRAL NORTH DAKOTA TODAY...

.MOIST PACIFIC AIR WILL OVER RUN ARCTIC HIGH PRESSURE THAT IS
OVER THE DAKOTAS TODAY CAUSING WIDESPREAD SNOW. 3 TO 5 INCHES OF
SNOW CAN BE EXPECTED IN WESTERN NORTH DAKOTA WHILE SNOW AMOUNTS
WILL RANGE FROM A TRACE UP TO 3 INCHES IN CENTRAL NORTH DAKOTA. IF
YOU HAVE TRAVEL PLANS TODAY...BE PREPARED FOR SNOW COVERED
HIGHWAYS.

THE SNOW WILL END FROM THE NORTH LATE THIS AFTERNOON AND EARLY
TONIGHT. THE SNOW WILL BE FOLLOWED BY FRIGID TEMPERATURES WHICH
WILL STAY UNTIL LATE IN THE WEEK.

NDZ009-017-018-031>033-040>045-130000-
/O.CON.KBIS.SN.Y.0002.000000T0000Z-070213T0000Z/
WILLIAMS-MCKENZIE-DUNN-GOLDEN VALLEY-BILLINGS-STARK-SLOPE-
HETTINGER-GRANT-BOWMAN-ADAMS-SIOUX-
INCLUDING THE CITIES OF...WILLISTON...WATFORD CITY...KILLDEER...
BEACH...MEDORA...DICKINSON...MARMARTH...MOTT...ELGIN...BOWMAN...
HETTINGER...FORT YATES
955 AM CST MON FEB 12 2007 /855 AM MST MON FEB 12 2007/

...SNOW ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST /5 PM MST/ THIS
AFTERNOON...

A SNOW ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST /5 PM MST/ THIS
AFTERNOON. 

SNOW ACCUMULATIONS OF 3 TO 5 INCHES CAN BE EXPECTED TODAY.

BE PREPARED FOR SNOW COVERED ROADS AND LIMITED VISIBILITIES...AND
USE CAUTION WHILE DRIVING.

$$

HW
000 
WWUS43 KBIS 122130
WSWBIS

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE BISMARCK ND
330 PM CST MON FEB 12 2007

...PERIODS OF SNOW OVER WESTERN AND SOUTH CENTRAL NORTH DAKOTA
THIS EVENING...

.SNOW WILL CONTINUE OVER MUCH OF WESTERN AND SOUTH CENTRAL NORTH
DAKOTA LATE THIS AFTERNOON AND INTO THIS EVENING. ADDITIONAL
ACCUMULATIONS OF 1 TO 3 INCHES ARE EXPECTED ACROSS THE SOUTHERN
TIER OF COUNTIES WITH AN ADDITIONAL INCH ELSEWHERE. STORM TOTAL
ACCUMULATIONS WILL REACH 3 TO 6 INCHES. THE SNOW WILL DIMINISH TO
FLURRIES AFTER DARK TONIGHT BEGINNING IN THE NORTHWEST AND ENDING
IN THE SOUTH CENTRAL COUNTIES BY 9 PM CST.

TEMPERATURES WILL CONTINUE TO FALL THE REST OF TODAY AND OVERNIGHT
WITH FRIGID TEMPERATURES EXPECTED TO REMAIN OVER THE REGION UNTIL
LATE IN THE WEEK.

NDZ046>048-050-051-130300-
/O.EXB.KBIS.SN.Y.0002.000000T0000Z-070213T0300Z/
EMMONS-LOGAN-LA MOURE-MCINTOSH-DICKEY-
INCLUDING THE CITIES OF...LINTON...NAPOLEON...EDGELEY...ASHLEY...
OAKES
330 PM CST MON FEB 12 2007

...SNOW ADVISORY IN EFFECT UNTIL 9 PM CST THIS EVENING...

THE NATIONAL WEATHER SERVICE IN BISMARCK HAS ISSUED A SNOW
ADVISORY...WHICH IS IN EFFECT UNTIL 9 PM CST THIS EVENING. 

SNOW ACCUMULATIONS OF 1 TO 3 INCHES CAN BE EXPECTED THIS EVENING.

BE PREPARED FOR SNOW COVERED ROADS AND LIMITED VISIBILITIES...AND
USE CAUTION WHILE DRIVING.

$$

NDZ009-017-018-031>033-040>045-130300-
/O.EXT.KBIS.SN.Y.0002.000000T0000Z-070213T0300Z/
WILLIAMS-MCKENZIE-DUNN-GOLDEN VALLEY-BILLINGS-STARK-SLOPE-
HETTINGER-GRANT-BOWMAN-ADAMS-SIOUX-
INCLUDING THE CITIES OF...WILLISTON...WATFORD CITY...KILLDEER...
BEACH...MEDORA...DICKINSON...MARMARTH...MOTT...ELGIN...BOWMAN...
HETTINGER...FORT YATES
330 PM CST MON FEB 12 2007 /230 PM MST MON FEB 12 2007/

...SNOW ADVISORY NOW IN EFFECT UNTIL 9 PM CST /8 PM MST/ THIS
EVENING...

THE SNOW ADVISORY IS NOW IN EFFECT UNTIL 9 PM CST /8 PM MST/ THIS
EVENING. 

ADDITIONAL SNOW ACCUMULATIONS OF 1 TO 3 INCHES CAN BE EXPECTED
THIS EVENING WITH TOTAL SNOW ACCUMULATION OF 3 TO 6 INCHES. 

BE PREPARED FOR SNOW COVERED ROADS AND LIMITED VISIBILITIES...AND
USE CAUTION WHILE DRIVING.

$$
000 
WWUS43 KBIS 130302
WSWBIS

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE BISMARCK ND
902 PM CST MON FEB 12 2007

...SNOW ENDING OVER SOUTHERN NORTH DAKOTA...
.AN UPPER LEVEL SYSTEM THAT PRODUCED LIGHT SNOW OVER WESTERN AND
SOUTH CENTRAL NORTH DAKOTA...WILL EXIT THE AREA LATE THIS EVENING.
LIGHT SNOW HAS ENDED OVER MOST OF WESTERN NORTH DAKOTA. THE SNOW
WILL TAPER TO FLURRIES OVER FAR SOUTHWEST AND SOUTH CENTRAL NORTH
DAKOTA IN THE NEXT FEW HOURS. AT 9 PM...THE SNOW WAS GENERALLY
ALONG AND SOUTH OF INTERSTATE 94 IN SOUTHWEST AND SOUTH CENTRAL
NORTH DAKOTA...AND WILL END WITH LITTLE OR NO ADDITIONAL
ACCUMULATION ALONG THE INTERSTATE...TO AROUND AN INCH ALONG THE
SOUTH DAKOTA BORDER.

MOTORISTS SHOULD USE CAUTION AS SNOWFALL AMOUNTS HAVE RANGED FROM
2 TO 5 INCHES IN THE ADVISORY AREA. SOME SECONDARY ROADS MAY BE
SNOW COVERED.


NDZ009-017-018-031>033-040>048-050-051-130415-
/O.CAN.KBIS.SN.Y.0002.000000T0000Z-070213T0300Z/
WILLIAMS-MCKENZIE-DUNN-GOLDEN VALLEY-BILLINGS-STARK-SLOPE-
HETTINGER-GRANT-BOWMAN-ADAMS-SIOUX-EMMONS-LOGAN-LA MOURE-MCINTOSH-
DICKEY-
INCLUDING THE CITIES OF...WILLISTON...WATFORD CITY...KILLDEER...
BEACH...MEDORA...DICKINSON...MARMARTH...MOTT...ELGIN...BOWMAN...
HETTINGER...FORT YATES...LINTON...NAPOLEON...EDGELEY...ASHLEY...
OAKES
902 PM CST MON FEB 12 2007 /802 PM MST MON FEB 12 2007/

...SNOW ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN BISMARCK HAS CANCELLED THE SNOW
ADVISORY. 

EXPECT SNOW TO END FROM NORTH TO SOUTH ACROSS SOUTHWEST AND SOUTH
CENTRAL NORTH DAKOTA THROUGH MIDNIGHT. ADDITIONAL ACCUMULATIONS
WILL RANGE FROM TRACE AMOUNTS ALONG INTERSTATE 94...TO AROUND AND
INCH ALONG THE SOUTH DAKOTA BORDER.

MOTORISTS SHOULD USE CAUTION THIS EVENING AS SOME SECONDARY ROADS
MAY BE SNOW COVERED.

$$

What forecasters said that day

The local office's own words before this snow advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Bismarck, ND wrote its last area forecast discussion before this snow advisory went out at Feb 11, 1:15 PM MST, 36 minutes earlier.

Area forecast discussion, Feb 11, 1:15 PM MST, 36 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BISMARCK ND
215 PM CST SUN FEB 11 2007

.SHORT TERM...TONIGHT THROUGH WEDNESDAY NIGHT...
MAIN ISSUE TODAY IS SNOWFALL AMOUNTS OVER WESTERN AND PORTIONS
SOUTH CENTRAL NORTH DAKOTA BEGINNING LATE TONIGHT AND CONTINUING
SOUTH CENTRAL INTO MONDAY EVENING.

MODELS IN FAIR AGREEMENT WITH MAIN FEATURES OF THE SYSTEMS.
SURFACE HIGH PRESSURE BUILDS SOUTH TODAY AND TONIGHT AS OVER
RUNNING MOIST PACIFIC AIR IS LIFTED OVER DEEPENING ARCTIC DOME.
MODELS AND WWD GUIDANCE BRING 2 TO 4 INCHES TO WESTERN NORTH
DAKOTA NEXT TWO DAYS. IF THIS IS CORRECT A MARGINAL EVENT AT BEST
BUT SYSTEM IS SLIGHTLY SLOWER THAN PREVIOUS SOLUTIONS SO WILL
HEADLINE EVENT WITH SNOW ADVISORY.

LOW MOVES ONTO SOUTHERN PLAINS MONDAY AND TUESDAY WITH ARCTIC 1040
HIGH BUILDING OVER NORTHERN PLAINS WITH RETURN TO DEEP FREEZE
UNTIL END OF SHORT TERM PERIODS.

.LONG TERM...THURSDAY THROUGH SUNDAY...
POTENT CLIPPER SYSTEM STILL PROGGED TO USHER IN MUCH WARMER WEATHER
NEXT WEEKEND. PACIFIC DOWNSLOPE FLOW WILL SPILL INTO THE AREA VIA
GUSTY WEST WIND BEHIND CLIPPER WARM FRONT ON FRIDAY. A BAND OF
LIGHT SNOW WILL LIKELY ACCOMPANY THE WARM FRONT THURSDAY NIGHT INTO
FRIDAY AS THIS SYSTEM PUSHES EAST. H85 TEMPS ARE PROGGED IN AT PLUS
2 CELSIUS DURING THE DAY ON FRIDAY MAINLY IN THE WEST. HAVE INCLUDED
HIGHS IN THE 30S WEST. IT MAY BE WARMER DEPENDING ON HOW FAST SNOW
COVER DISAPPEARS THERE.

COOLER AIR WILL FLOW INTO THE REGION BEHIND THIS SYSTEM ON
SATURDAY...BUT STILL SEASONAL. NEW ECMWF RUN PROGS PLUS 10 AT H85
OVER EASTERN MT..WHICH WILL ADVECT OVER NORTH DAKOTA ON SUNDAY
AFTERNOON. THIS COULD BRING A VERY NICE DAY IF WINDS AND MIXING ARE
PRESENT. HAVE BEEN CONSERVATIVE AT THIS POINT WITH AMPLE SNOW COVER
AND MUCH QUESTIONS STILL.

OVERALL THE EXTEND WILL SEE A WARMING TREND BACK TO NORMAL OR
SIGHTLY ABOVE...AS ARCTIC AIR PUSHES WELL NORTHEAST OF THE AREA.

&&

.BIS WATCHES/WARNINGS/ADVISORIES...
SNOW ADVISORY FROM 2 AM CST /1 AM MST/ TO 6 PM CST /5 PM MST/
MONDAY FOR NDZ009-017-018-031>033-040>045.

&&

HW/JC
Hazardous weather outlook, Feb 11, 1:36 PM MST, 15 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BISMARCK ND
236 PM CST SUN FEB 11 2007

NDZ009-017-018-031>033-040>045-122045-
236 PM CST SUN FEB 11 2007 /136 PM MST SUN FEB 11 2007/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST NORTH
DAKOTA...SOUTH CENTRAL NORTH DAKOTA AND SOUTHWEST NORTH DAKOTA.

.DAY ONE...THIS AFTERNOON AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

SNOW WILL DEVELOP OVERNIGHT ACROSS WESTERN NORTH DAKOTA. ACCUMULATIONS
OF 2 TO 5 INCHES ARE POSSIBLE BY MONDAY EVENING.

.SPOTTER INFORMATION STATEMENT...

CONTACT YOUR LOCAL NATIONAL WEATHER SERVICE OFFICE WITH SNOWFALL
REPORTS.

NDZ001>005-010>013-019>023-025-034>037-046>048-050-051-122045-
236 PM CST SUN FEB 11 2007 /136 PM MST SUN FEB 11 2007/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL
NORTH DAKOTA...NORTHWEST NORTH DAKOTA...SOUTH CENTRAL NORTH
DAKOTA AND SOUTHEAST NORTH DAKOTA.

.DAY ONE...THIS AFTERNOON AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY
THERE IS A CHANCE OF LIGHT SNOW MONDAY AND MONDAY NIGHT WITH 1 TO
2 INCHES ACCUMULATION POSSIBLE.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

Nearby

Snow Advisories in North Dakota, 2007Every snow advisory in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.